# SDR DALA14022829203

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 50,803 hours, 27,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN BS 1475 L1-2R CRACKED.   REPAIRED IAW  ERA 524612-14
